# SDR MK1Y20211011003

- Difficulty date: October 11, 2021
- Submitted: October 12, 2021
- Operation: General aviation
- Filed by: Bedek Aviation Group, repair station MK1Y325K
- Aircraft: N398AN
- Make and model: Boeing 767323
- Aircraft serial: 29605
- Aircraft time: 79,217 hours, 13,165 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: Z
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE SKIN – STA 1349.5, BETWEEN S-23R AND S-24R, AND STA 1363.5, S-26R: DURING CONVERSUON AT IAI, MAINTENANCE HAVE FOUND TWO (2) EXISTING BLEND OUT ZONES IN EXTERNAL FUSELAGE SKIN AMONG FASTENER AREAS.
M0383: STA 1349.5, BETWEEN S-23R AND S-24R. NDT INSPECTIONS WERE PERFORMED AND FOUND NO EVIDENCE FOR CORROSION OR CRACKS. INITIAL SKIN THICKNESS: 0.210”. MIN THICKNESS: 0.206”. BLEND OUT DIMENSION 1: L=9.29” X W=0.73”. BLEND OUT DIMENSION 2: L=10.09” X W=0.59”. SHOP REMOVED FASTENERS IN ACCORDANCE WITH SRM 51-40-02. (THREE SOLID RIVETS 1/4”, ONE HI-LOK ¼” AND ONE HI-LOK 5/16”). REMOVED MATERIAL IN BLEND OUTS IS LESS THAN 5%. 
M0384: STA 1363.5 STR 26R. NDT INSPECTIONS WERE PERFORMED AND FOUND NO EVIDENCE FOR CORROSION OR CRACKS. INITIAL SKIN THICKNESS: 0.162”. MIN THICKNESS: 0.157”. BLEND OUT DIMENSION: L=3.74” X  W=0.47”. SHOP REMOVED A FASTENER IN ACCORDANCE WITH SRM 51-40-02 (ONE HI-LOK ¼”).
